# SDR IPXA2022102787568

- Difficulty date: September 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SE105200124
- Condition: Gouged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  CLG WHEEL WELL R/H FWD DOOR FRAME HAS A DEEP GOUGE. REPLACED FWD SIDE DOOR FRAME IAW SRM 51-35-01, 51-33-01. (MINOR)
